# SDR DL73K020492

- Difficulty date: April 27, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 47,548 hours, 40,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 747, S-18r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 747 / STRG. 18R :                      CRACK REPAIR                                                THE FUSELAGE SKIN WAS FOUND WITH A 2" LONG CRACK AT THE     EDGE OF THE BONDED "WAFFLE" DOUBLER AT STRINGER 18R AND     FS 747.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED   WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 383028-14.
